# SDR CALA9900020

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 6573761128
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR LEAKING FLUID.  FOUND 1 CRACK IN MLG CYLINDER.  REPLACED MAIN LANDING GEAR.
